| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
02/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn: (b)(6), +22.5d) was implanted backwards during primary cataract surgery.An additional surgical procedure was completed to explant the lal and implant a new lal (sn: (b)(6), +22.5d) in the correct orientation.Rxsight's first awareness of this event was on 02/06/2024.